Representation of strongly independent preorders by sets of scalar-valued functions

MPRA Paper No. 79284 (2017)
  Copy   BIBTEX

Abstract

We provide conditions under which an incomplete strongly independent preorder on a convex set X can be represented by a set of mixture preserving real-valued functions. We allow X to be infi nite dimensional. The main continuity condition we focus on is mixture continuity. This is sufficient for such a representation provided X has countable dimension or satisfi es a condition that we call Polarization.

Links

PhilArchive

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Revealed Preference and Expected Utility.Stephen A. Clark - 2000 - Theory and Decision 49 (2):159-174.
Exact calculation of inverse functions.Josef Berger - 2005 - Mathematical Logic Quarterly 51 (2):201-205.
A Representation Theorem for Frequently Irrational Agents.Edward Elliott - 2017 - Journal of Philosophical Logic 46 (5):467-506.
A Brauerian representation of split preorders.Z. Petric & K. Dosen - 2003 - Mathematical Logic Quarterly 49 (6):579.
Living without state-independence of utilities.Brian Hill - 2009 - Theory and Decision 67 (4):405-432.

Analytics

Added to PP
2017-08-21

Downloads
176 (#73,233)

6 months
17 (#61,397)

Historical graph of downloads
How can I increase my downloads?

Author Profiles

Kalle M. Mikkola
Aalto University
David McCarthy
University of Hong Kong
Teruji Thomas
Oxford University